# SDR USAA2014011400003

- Difficulty date: January 13, 2014
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N544UW
- Make and model: Airbus A321-231
- Aircraft serial: 4847
- Aircraft time: 8,831 hours, 3,027 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Part number: D5211029001299
- Condition: Loose
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ARM & DISARM HANDLE LOOSE AT DOOR 2R.  TIGHTENED ARM & DISARM HANDLE AT DOOR 2R.
